Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

Accutne CONFUSED?

Recommended Posts

MONTH 4--> DAY 19 (109)

the redness is still there, Im getting somewhat annoyed, like when will it go away, or will it ever go away? Yes I stopped breaking out but my problem form day 1 was these redness, so in a way accuatne ddint really help this redness? I dont know , is accuatne no working for m, or is it too early to tell almost on month 5.....

Share this post


Link to post
Share on other sites

So you were prescribed Accutane only for your redness? If you're only concerned with redness, you should try Retin-A.

Share this post


Link to post
Share on other sites

The redness most likely won't go away until AFTER you're done with your course. Until then, it'll be there.

Share this post


Link to post
Share on other sites

So you were prescribed Accutane only for your redness? If you're only concerned with redness, you should try Retin-A.

no because my face was oily, with pimples...but not lots of them

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×